# SDR DALA2017110307920

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 8,970 hours, 1,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 13WL NOT WORKING.  FOUND PIN PULLED FROM CONNECTOR OF 13WLA AT SEAT 21AB.  SECURED THE WIRES.
